# SDR SWIA2025F01350

- Difficulty date: August 1, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MID DD1A INTERCOSTAL IS CORRODED.  (C-CHECK RO 09/24/2025) EVALUATED PASSENGER DOOR MID DD1A INTERCOSTAL ORIGINAL MATERIAL THICKNESS IS 0.050" REF. CRJ-200, SRM 52-10-14, CORROSION FOUND ON MULTIPLE ELEMENTS, ALLOWABLE DAMAGE IS PERMITTED IN ONLY ONE ELEMENT AT A GIVEN CROSS-SECTION, THEREFORE PART IS FOUND OUT OF LIMITS REF. CRJ-200, SRM 52-00-00. REMOVED AND REPLACED BY NEW PAX DOOR INTERCOSTAL DD1A MID REF. DRWG 601R31702 REV. N, CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21.  COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
